MathSciNet Relay Station
MathSciNet bibliographic data
MR2021260 (2004i:47078) 47D06 (45D05 45N05 47N20)
Lizama, Carlos; Vergara, Vicente Uniform stability of resolvent families. Proc. Amer. Math. Soc. 132 (2004), no. 1, 175–181 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement